# SDR ORJA96114

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49949
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Lock Ring
- Part number: 500091601
- Condition: Cracked
- Location: C-1 Blade
- Part time: 7,153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-1 BLADE LOCK RING BROKEN AT PULL HOLE APPROXIMATELY TWO INCHES FROM END.  REPLACED C-1 BLADE LOCK RING.  (M)
